MathSciNet Relay Station
MathSciNet bibliographic data
MR625347 (82j:32039) 32F15 (32H99)
Bell, Steven R. Biholomorphic mappings and the $\bar \partial $-problem. Ann. of Math. (2) 114 (1981), no. 1, 103–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement